Jump to content
CrazyBoards.org

and they keep piling on!


Recommended Posts

Okay, it's simple: the numbers on the scale keep going up. 15 lbs and counting, which on my small barely 5ft frame is about 3 sizes.

I'm not yet obese or anything but I am too broke to afford new clothes and none of mine fit anymore. and what if I did buy some and then after a few weeks again they don't fit. Besides this has got to stop. I am fat-o-phobic and I'd rather die than be fat (don't give me no shit people, nothing about anyone else, I was put down about it a lot when young and just have bad body image and self esteem issues, yes I am working on them...)

Hey, too bad I am not anorexic! But no, I have hypoglycemia (low blood sugar) and if I don't eat enough I faint.

I am exercising as often as I can manage. I have a good diet, save some indulgences. I can't diet (see above). I tried Atkins but due to eating with others very often I couln't stay on it because I felt like an idiot; besides there is some stuff I just can't live without...

Does anyone know of anything (supplements, techniques, whatever) or anything at all that can be done about it?

Edited to add: in case it matters, I wasn't skinny to begin with; crrently a size 12

I'm considering quitting my meds cause I'd really rather be crazy than fat. It is more socially accetable even, look at Hollywood!

Help!

Link to comment
Share on other sites

nay lady! 'tis true, the daystar is real!

a giant ball of fire hung in the heavens as though placed there by the gods. it burned holes in the clouds and its heat did sear down 'pon the souls of the sodden. steam did rise like smoke towards the heavens.

no more glorious sight have i ever seen in all my years.

it hung there for at least ten minutes and then sodded off.

grouse.

Link to comment
Share on other sites

Guest Guest_Miss Perfection_*

Heeee Freesoul,

I havn't a clue how to stop the weight gain...... but I did hear this little whisper in the docter's office.

Some P-docs prescribe anti-acids (such as Zantac) to counteract weight gain from AD's that effect Histamine (neurotransmitter) - like Mirtazipine (Remeron). I tried it out on Remeron, and it does indeed slam the brakes on the weight gain.  ;)

Will it work for SSRI's too? Don't have a hunch... but you could may be give it a run for a week or 2. Usual dose is 150 mgs taken 2x daily.

TIP: discuss it with your p-doc first. He or she might be able to tell you of the pro's and cons and possible risky side effects.

But I am sure Phentermine (known under a host of other names such as Ionamin, Adipex-P, Fastin, Obenix, Oby-Trim) does definitely curb the cravings. I tried it out on several occassions and it worked for me. I got by on a sole salad for the whole day and was chirpy about it too. But then I only needed to lose a few pounds. So I only took it for a few weeks. I've heard people complain the effects peeters out after a few months...

Good luck,

Maria 

:)

Link to comment
Share on other sites

Exercise is a good thing. I'm currently having success at losing med-gained weight with Weight Watchers so it might help you maintain your weight without increasing.

As for clothes, I bought mine at consignment stores (not the 'designer labels only' kind either), and sometimes thrift shops, and -- yes -- even the Salvation Army. The clothes were cheap, and if/when I gained too much weight for them I could take them back either to re-consign them or just plain donate them.

Fiona

Link to comment
Share on other sites

thanxs for the tips.

Maria, are these antiacids and the Phentermine presription medications or can they be had online or over the counter?

I will check out Weigth Watchers online. I do know theh principles of increased activity and counting calories (I used those programs after pregnancy) but somehow I am not being succesfull this time...

Link to comment
Share on other sites

Hello freesoul,

As far as I know, anti-acids like Zantac are available over the counter. At least they are in my country (in Europe). However make absolutely sure you check with your doctor on the risks of using anti-acids because they can alter the 'half time' metabolism of many medicines. Meaning you may have to cut the dose of whatever it is you are using.

The other option, Phentermine, I don't have a clue. In my country it is not available by prescription, so I have to order mine illegally (from the US). But it does have a profound effect on hunger feelings.

What country are you in?

Hope this is of some use to you.

Regards,

Maria

;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...